Duke Mathematical Journal

Orbits of horospherical flows

S. G. Dani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 53, Number 1 (1986), 177-188.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077304888

Mathematical Reviews number (MathSciNet)
MR835804

Zentralblatt MATH identifier
0609.58038

Digital Object Identifier
doi:10.1215/S0012-7094-86-05312-3

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx] 58F17

Citation

Dani, S. G. Orbits of horospherical flows. Duke Math. J. 53 (1986), no. 1, 177--188. doi:10.1215/S0012-7094-86-05312-3. http://projecteuclid.org/euclid.dmj/1077304888.


Export citation

References

  • [1] A. Borel, Linear algebraic groups, Notes taken by Hyman Bass, W. A. Benjamin, Inc., New York-Amsterdam, 1969.
  • [2] A. Borel, Introduction aux groupes arithmetiques, Publ. de l'Inst. de Math. de l'Univ. de Strasbourg, XV. Actualités Scientifiques et Industrielles, No. 1341, Hermann, Paris, 1969.
  • [3] A. Borel and J. Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math. (1965), no. 27, 55–150.
  • [4] A. Borel and J. Tits, Éléments unipotents et sous-groupes paraboliques de groupes réductifs. I, Invent. Math. 12 (1971), 95–104.
  • [5] S. G. Dani, Bernoullian translations and minimal horospheres on homogeneous spaces, J. Indian Math. Soc. (N.S.) 40 (1976), no. 1-4, 245–284 (1977).
  • [6] S. G. Dani, Spectrum of an affine transformation, Duke Math. J. 44 (1977), no. 1, 129–155.
  • [7] S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math. 47 (1978), no. 2, 101–138.
  • [8] S. G. Dani, Invariant measures and minimal sets of horospherical flows, Invent. Math. 64 (1981), no. 2, 357–385.
  • [9] S. G. Dani, On orbits of unipotent flows on homogeneous spaces II, Ergod. Th. and Dynam. Syst., to appear.
  • [10] S. G. Dani and S. Raghavan, Orbits of Euclidean frames under discrete linear groups, Israel J. Math. 36 (1980), no. 3-4, 300–320.
  • [11] R. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel J. Math. 29 (1978), no. 2-3, 276–284.
  • [12] G. A. Hedlund, Fuchsian groups and transitive horocycles, Duke Math. J. 2 (1936), 530–542.
  • [13] G. A. Margulis, On the action of unipotent groups in the space of lattices, Lie groups and their representations (Proc. Summer School, Bolyai, János Math. Soc., Budapest, 1971), Halsted, New York, 1975, pp. 365–370.
  • [14] G. A. Margulis, Arithmetic properties of discrete subgroups, Uspehi Mat. Nauk 29 (1974), no. 1 (175), 49–98, Russian Math. Surveys 29:1 (1974), 107–156.
  • [15] C. Moore, Ergodicitiy of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154–178.
  • [16] G. D. Mostow, Intersections of discrete subgroups with Cartan subgroups, J. Indian Math. Soc. 34 (1970), no. 3-4, 203–214 (1971).
  • [17] G. Prasad and M. S. Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. (2) 96 (1972), 296–317.
  • [18] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, New York, 1972.
  • [19] G. Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York, 1972.